Items where Author is "Alhevaz, Abdollah"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 8.

Article

Alhevaz, Abdollah, Baghipur, Maryam, Pirzada, Shariefuddin and Shang, Yilun (2021) Some inequalities involving the distance signless Laplacian eigenvalues of graphs. Transactions on Combinatorics, 10 (1). pp. 9-29. ISSN 2251-8657

Alhevaz, Abdollah, Baghipur, Maryam, Das, Kinkar Ch. and Shang, Yilun (2020) Sharp Bounds on (Generalized) Distance Energy of Graphs. Mathematics, 8 (3). p. 426. ISSN 2227-7390

Alhevaz, Abdollah, Baghipur, Maryam, Ganie, Hilal A. and Shang, Yilun (2020) The Generalized Distance Spectrum of the Join of Graphs. Symmetry, 12 (1). p. 169. ISSN 2073-8994

Alhevaz, Abdollah, Baghipur, Maryam, Ganie, Hilal Ahmad and Shang, Yilun (2019) On the Generalized Distance Energy of Graphs. Mathematics, 8 (1). p. 7. ISSN 2227-7390

Alhevaz, Abdollah, Baghipur, Maryam, Ganie, Hilal Ahmad and Shang, Yilun (2019) Bounds for the Generalized Distance Eigenvalues of a Graph. Symmetry, 11 (12). p. 1529. ISSN 2073-8994

Alhevaz, Abdollah, Darkooti, Mahsa, Rahbani, Hadi and Shang, Yilun (2019) Strong Equality of Perfect Roman and Weak Roman Domination in Trees. Mathematics, 7 (10). p. 997. ISSN 2227-7390

Alhevaz, Abdollah, Baghipur, Maryam and Shang, Yilun (2019) Merging the Spectral Theories of Distance Estrada and Distance Signless Laplacian Estrada Indices of Graphs. Mathematics, 7 (10). p. 995. ISSN 2227-7390

Alhevaz, Abdollah, Baghipur, Maryam and Shang, Yilun (2019) On Generalized Distance Gaussian Estrada Index of Graphs. Symmetry, 11 (10). ISSN 2073-8994

This list was generated on Sun Dec 4 20:53:21 2022 UTC.